MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL ORBIT GALAXY G2 MICROCOIL DELIVERY SYSTEM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL ORBIT GALAXY G2 MICROCOIL DELIVERY SYSTEM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number 641CF0306
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/25/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is one of one initial mdr report being submitted for this complaint with associated mfr# 2954740-2016-00290.This event became mdr reportable on 11nov2016 upon receiving additional information from reporter.Additional procode: krd.(b)(4).A review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.The product is expected to be returned for analysis, however it has not been received.Additional information will be submitted within 30 days of receipt.No conclusions are made at this time.
 
Event or Problem Description
As reported by health care professional, during a procedure orbit galaxy, catalog# 641cf0306, lot# p10635 ¿ did not detach and orbit galaxy, catalog# 64hx0204, lot# p11693 ¿ did not strip.There were no adverse events reported.Patient information and procedure details are unknown.It was initially reported that the complaint devices are available for return.
 
Additional Manufacturer Narrative
This is follow-up mdr report being submitted for this complaint with associated mfr# 2954740-2016-00290.Based on the information, the event could not be confirmed.The product was not returned for analysis; however a review of the manufacturing documentation associated with this lot presented no issues during the manufacturing or inspection process that can be related to the reported complaint.Therefore, no corrective actions will be taken at this time.

Brand Name
ORBIT GALAXY G2 MICROCOIL DELIVERY SYSTEM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel
SZ 
MDR Report Key6135794
Report Number2954740-2016-00290
Device Sequence Number13606160
Product Code HCG
UDI-Device Identifier10878528009471
UDI-Public(01)10878528009471(17)200531(10)P10635
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K120686
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 09/01/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Catalogue Number641CF0306
Device Lot NumberP10635
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/11/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/30/2016
Supplement Report FDA Received Date12/19/2016
Patient Sequence Number1